# SDR REXA2020041500479

- Difficulty date: March 6, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 15,045 hours, 10,517 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690358645
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; [TASK R53520 STEP 7]; INITIAL INSPECTION^: CORROSION ON FLOOR SEAT RAIL IN SECTIONS  [FS= 374 TO FS= 485, 9LBL] AND [FS= 349 TO FS=485,
9RBL] AT PAX CABIN FWD WET AREA. (W1) (CPAX)
                                                                      
CORROSION LEVEL 2. SEAT RAILS IN SECTIONS [FS= 374 TO FS= 485, 9LBL] AND [FS= 349 TO FS= 485, 9RBL] AT PAX CABIN WERE REPLACED PER CRJ-900
AMM 53-00-49-400-801-A12
